Ask an expert
Question

19 Jul 2005

out of whack cycles !!
hi there, i need to find something out please. I was on the birth control injection: nuristerate for about 6 years, and the reason i changed over to the pill was because my cycle became longer and longer. it would last more that 5-7 days, and my gp at the time said that this was a common thing and that i should try the pill which i duly did. at first it worked like a dream and my cycle was on time every time. lasting about 4days with extreme heavy flow in the begining and drying up towards the end. but that changed and my cycle would start a day early and last a whole seven days, which is annoying. this month however everything went haywire !!! i had my cycle in the begining of the month as per normal, skipped a week and then had another cycle again !!!! and i am due for the next cycle in the first week of next month. is this normal, and will this continue?
Answer 364 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you see your gynaecologist to see why this has happened. There could be a problem with the uterus or cervix.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.